# SDR USAA20110616BB055

- Difficulty date: June 15, 2011
- Submitted: June 16, 2011
- Operation: Air carrier
- Aircraft: N253AY
- Make and model: Boeing 767-2B7
- Aircraft serial: 24894
- System (JASC): 5240 · Service Doors
- Part: Trim Panel
- Condition: Loose
- Location: Cabin Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHL - RIGHT FORWARD DOOR  DIFFICULT TO CLOSE.  MAINTENANCE FOUND UPPER DOOR LINING PANEL WAS LOOSE AND FALLING OUT OF TRACK.  SECURED PANEL.  OPS CHECKS GOOD.  OK FOR SERVICE.
